# SDR SWAA2017041813203

- Difficulty date: April 15, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 43,491 hours, 25,146 cycles
- Engine: Cfmint CFM567B242
- Engine time: 24,865 hours, 14,420 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OIL QUANTITY DOWN TO 2 PERCENT. PRESSURE REMAINED AT 35 PSI INFLIGHT.   DIVERTED,  R & R THE NR 1 ENGINE IAW MT.
